Asymptotics of the Lp-norms of density estimators in the first-order autoregressive models
Lajos Horvath and
Ricardas Zitikis
Statistics & Probability Letters, 2003, vol. 65, issue 4, 331-342
Abstract:
We demonstrate that, for any 1[less-than-or-equals, slant]p
Keywords: AR(1); processes; Stationary; processes; Residuals; Lp-norms (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(03)00263-3
Full text for ScienceDirect subscribers only
Related works:
Journal Article: Asymptotics of the Lp-norms of density estimators in the first-order autoregressive models (2004) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:65:y:2003:i:4:p:331-342
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().